# SDR EIAA20111017239

- Difficulty date: October 17, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 122,146 hours
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION,  OVEN FOUND WITH EXCESSIVE GREASE BUILD UP ON OVEN TRAYS & OVEN INNER LINING.   CLEANED OVEN & PERFORMED OPS AS PER AMM 25-31-00
